# SDR ASAA0410047

- Difficulty date: February 6, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546526
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING SCHEDULED C-CHECK, FOUND STRINGER 28R AT BS 400 CORRODED.  REPAIRED PER SRM.  (M)
